Aizerman's problem for orbital stability and forced oscillations

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

Systems with positive impulse functions are considered. Explicit conditions for the orbital stability and for existence of periodic solutions and positive periodic ones are derived. Besides, it is shown that systems with positive impulse functions satisfy the generalized Aizerman conjecture.

Original languageEnglish
Pages (from-to)564-570
Number of pages7
JournalZAMM Zeitschrift fur Angewandte Mathematik und Mechanik
Volume81
Issue number8
DOIs
StatePublished - 1 Jan 2001

Keywords

  • Aizerman conjecture
  • Orbital stability
  • Oscillations
  • Positive periodic solutions
  • Systems with positive impulse functions

ASJC Scopus subject areas

  • Computational Mechanics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Aizerman's problem for orbital stability and forced oscillations'. Together they form a unique fingerprint.

Cite this